# SDR AU960757

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 757-200 SERIES
- System (JASC): 2213 · Flight Controller
- Part: Mode Control
- Part number: 6224717003
- Condition: Faulty
- Location: Flight Controlle
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) AUTOPILOT SYSTEM MODE CONTROL PANEL (MCP) FAULTY DUE TO FAILURE  OF 'POWER DROP OUT TEST' - A9Q204AND M12 REPLACED
